# SDR SWAA011252

- Difficulty date: April 25, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: 067SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22356
- Aircraft time: 65,298 hours, 72,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 25102
- Condition: Inoperative
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD SVC DOOR EMERGENCY EXIT LIGHT INOP. R&R EMERGENCY EXIT LIGHT ASSY PER MM.
